Publications of Vipin Kumar

Journal Article (3)

Journal Article
Kumar, V.; Stamov, G.; Stamova, I.: Controllability Results for a Class of Piecewise Nonlinear Impulsive Fractional Dynamic Systems. Applied Mathematics and Computation 439, 127625 (2023)
Journal Article
Kumar, V.; Kostić, M.; Tridane, A.; Debbouche, A.: Controllability of Switched Hilfer Neutral Fractional Dynamic Systems with Impulses. IMA Journal of Mathematical Control and Information 39 (3), pp. 807 - 836 (2022)
Journal Article
Kumar, V.; Malik, M.; Baleanu, D.: Results on Hilfer Fractional Switched Dynamical System with Non-Instantaneous Impulses. Pramana: Journal of Physics 96 (4), 172 (2022)

Working Paper (1)

Working Paper
Kumar, V.; Heiland, J.; Benner, P.: Exponential Lag Synchronization of Cohen-Grossberg Neural Networks with Discrete and Distributed Delays on Time Scales. (2022)
Go to Editor View